| Model Number |
241-01-106 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Aseptic loosening (4883)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient experienced femoral component loosening with a cemented implant within 1 year post op.F/57.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00286; 241-01-108, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.